# SDR XE4R2014030700142

- Difficulty date: February 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217320100
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT FRAMES 66-68, Y-160.5 FOUND BEYOND LIMITS.    REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
